Multilinear singular integrals on non-commutative Lp spaces

Francesco Di Plinio, Kangwei Li, Henri Martikainen, Emil Vuorinen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalMathematische Annalen
Volume378
Issue number3-4
Pages (from-to)1371–1414
Number of pages44
ISSN0025-5831
DOIs
Publication statusPublished - 4 Sept 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Calderon-Zygmund operators
  • Singular integrals
  • Multilinear analysis
  • Non-commutative spaces
  • Representation theorems
  • UMD spaces
  • HILBERT TRANSFORM
  • BANACH-SPACES
  • DYADIC SHIFTS
  • EXTRAPOLATION
  • THEOREM
  • NORM
  • DOMINATION
  • OPERATORS
  • UMD
  • 111 Mathematics

Cite this